# SDR 95ZZZX1169

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: A. C. Propeller Service Inc, repair station AF4R048M
- Make and model: Beech C90
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T101738
- Condition: Corroded
- Location: Blade Bore
- Part time: 1,335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF PROP FOUND HEAVY CORROSION IN BLADE BORE OF BLADE NR 3.
